# SDR AWXA0001679

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 48,622 hours, 34,868 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808285
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CORNER OF TRACK SECTION AND UPPER FLANGE OF FLOORBEAM AT BS 294 RBL 12-14; CORROSION REMOVAL OUT OF LIMITS.  REMOVED FLOORBEAM T-CAP SECTION; LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED NEW T-CAP UPPER CORD IAW B737 SRM 51-40-05 PG 7 AND 51-20-05 PG 1 AND 53-10-51 PG 221-223.
